Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


testorone patches...
Jun 25, 2002

Hello Doctor,

I 've got couple of responses earlier from you for my postings and I am very glad for that. It is so kind of you. My doctor also agreed and represcribed testestorone patches for me. I have been using them again for 5 weeks nearly. After using the patches for 3 weeks, in the 4th week...I had excellent erections and enjoyed sex after 8 months again. That experience was better than ever in my life so far. That was really really great and I felt lot better and normal. It happened consecutively for 3 days..and again after 3 days...no libido at all. What went wrong here, Doctor. Should I have to stop applying patches when it starts working or should I continue applying patches as it is. (patches are prescribed for 3 months for me). Please advise me. I am a HIV negative.

Regards, John.

Response from Dr. Dieterich

If they are working, you need to keep using them to keep the levels up. The testosterone gel is also helpful and may get you higher levels of testosterone. This is lifelong supplementation. Good luck! DTD


Previous
Follow-up Question
Next
Oxandrin use with Hep C

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement